| Model Number |
N/A |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.G2: foreign country - (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001526350-2023-01007, 0001526350-2023-01008, 0001526350-2023-01009, 0001526350-2023-01010.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that there is debris in the sterile package.The event timing was before shipment, during inspection at arrival.There is no harm or delay reported.No adverse events were reported as a result of this malfunction
due diligence is complete and no additional information is available.
Event or Problem Description
There is no additional event information available.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 0001526350-2023-01007-1.0001526350-2023-01008-1.0001526350 -2023-01009-1.0001526350-2023-01010-1.Visual inspection confirmed there was debris sealed inside the sterile package of 3 of the tips.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.